Unipotent variations of mixed Hodge structure.
Inventiones mathematicae, Tome 88 (1987), pp. 83-124
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
good unipotent variation of mixed Hodge structure, monodromy representation, higher Albanese varieties
@article{IM_1987__88_143446,
author = {R.M. Hain and S. Zucker},
title = {Unipotent variations of mixed {Hodge} structure.},
journal = {Inventiones mathematicae},
pages = {83--124},
year = {1987},
volume = {88},
zbl = {0622.14007},
url = {http://geodesic.mathdoc.fr/item/IM_1987__88_143446/}
}
R.M. Hain; S. Zucker. Unipotent variations of mixed Hodge structure.. Inventiones mathematicae, Tome 88 (1987), pp. 83-124. http://geodesic.mathdoc.fr/item/IM_1987__88_143446/